# SDR DHL2002705003

- Difficulty date: April 18, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STA 880 WL 198 RBL 62 SMALL FRAME & ATTACH FITTING HAS CORROSION.  REMOVED ATTACH ANGLE STA 880 WL 198 RBL 62 FROM FRAME.  REMOVED CORROSION FROM FRAME, WITHIN LIMITS.  FABRICATED NEW ATTACH ANGLE P/N 60-8892.  INSTALLED NEW ATTACH ANGLE TO FRAME STA 880.
